Access count of this item: 71

Files in This Item:
File Description SizeFormat 
0504-4.pdf472.37 kBAdobe PDFView/Open
Title: Banach quasi-sublatticeについて(応用函数解析の研究)
Authors: 宮島, 静雄  KAKEN_name
Author's alias: Miyajima, Shizuo
Issue Date: Oct-1983
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 504
Start page: 54
End page: 65
URI: http://hdl.handle.net/2433/103720
Appears in Collections:Study of Applied Functional Analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.